# SDR FDEA201108263520

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327256300000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131YF HAS 15" OF EDGE DAMAGE, 5" OF DELAMINATION, 20SQ." OF CORROSION FABRICATED REPLACEMENT PANEL IAW GWG SRZ-25-005 REV J IDENTIFIED REPLACEMENT   PANEL IAW GMM 7-0-1001.
